# SDR EE4Y2024100820970

- Difficulty date: October 8, 2024
- Submitted: October 8, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N197JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000020
- Aircraft time: 45,663 hours, 29,768 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Part time: 45,663 hours, 29,768 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRESENT CHECK LIGHTNING STRIKE ON FUSELAGE SKIN WAS REPORTED. THE DAMAGE WAS REWORKED AS PER ERJ SRM PART II 51-40-02 PARAG 4 AND EVALUATED THROUGH DAMAGE AS PER ERJ SRM PART II 53-10-01 AD 53 PARAG 4B(6), HOLE FOUND OUT ALLOWABLE DAMAGE LIMITS. DUE TO THIS FACT WE ARE CONTACTING ERJ FOR TECHNICAL SUPPORT EVALUATION AND APPROVAL.  PERFORMED PERMANENT THROUGH DAMAGE REPAIR AT FORWARD FUSELAGE, FR11+68MM, STR20LH+95MM AND FR11+70MM, STR21LH+81MM IAW ERJ-190 SRM PART II 53-10-01, AD53, PAR.5, FIG.102 AND FR11+80MM, STR23LH+103MM IAW COOPESA’S EO NUMBER COO-EO-2024-20481-R00, REV.00 DATED JUL-23-24 AND EMBRAER TECHNICAL DISPOSITION ETD2024-190-019812 DATED JUL-21-24. THIS IS A MINOR REPAIR, DOCUMENTED ON COOPESA’S ITEM: A1P145 21-12.
